Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Re: Can spreading occur after taking meds?

Subject: Re: Can spreading occur after taking meds?
Author: Beth
Date: 3/22/2005 5:43 pm
Views: 3450
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
My daughter broke out with a fine rash on her face, ears and neck after being exposed to trees we had cut down and burned one week before. Her eye was slightly swollen with a small bump on her eyelid. A real fine rash on the inside of her arms. After a day of treating her with either Benadryl cream or tablets we went to the dermatologist. He said she looked like she had been around something burning and we replied that she had a week ago. He prescribed a cortocosteriod "Desonide Lotion". After two days it looked better and continued on twice a day for two weeks. Her first encounter. Now 3 days later she seems to be starting all over again. She's reapplying the medicine again and then if it does it again we are back to the doctor!!!! He said if it had gotten into her lungs she would have been hospitalized. Warning: Do not burn trees with brown vines on them even if you think they are grape vines.

SubjectAuthorDate
Can spreading occur after taki (Approved)Judith2/12/2005 4:15 pm
  Re: Can spreading occur after (Approved)Jennifer2/25/2005 6:24 pm
    Re: Can spreading occur after (Approved)Jacqui3/1/2005 8:28 am
    Re: Can spreading occur after (Approved)Beth3/22/2005 5:43 pm
      Re: Can spreading occur after (Approved)Toni4/7/2005 10:33 pm